# SDR SWIA202164044

- Difficulty date: December 20, 2021
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N218PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7885
- Aircraft time: 37,283 hours, 36,894 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR KICKPLATE AFT HINGE SECTION HAS CORROSION    (C CHECK RO 1/20/22)   REMOVED AND REPLACED HINGE ON CARGO DOOR KICKPLATE AFT HINGE SECTION IAW CRJ 200 SRM 51-40-11 AND SRM 51-42-06
